# SDR COMA0360443

- Difficulty date: October 3, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 12,661 hours, 12,430 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355924400
- Condition: False Indication
- Location: Bleed Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5703 LT 14TH STAGE BLEED LEAK WARNING.  REPLACED THE PYLON BLEED LEAK SENSE ELEMENT.
